# SDR DHL2004363003

- Difficulty date: March 28, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: C200601004
- Part serial: 1179
- Condition: Dragging
- Location: Nr 6
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL BRAKES HOT LIGHT ILLUMINATED ON MASTER WARNING PANEL (MWP).  REJECTED TAKEOFF, COMPLETED ABNORMAL PROCEDURE.  SPEED AT TIME OF RTO =<60 KIAS, A/C WEIGHT = 301,000, OAT = 23 DEGREES C, MAXIMUM BRAKE TEMPERATURE NR 6 260 DEGREES.  CREW COMPLIED WITH REJECTED TAKEOFF (RTO) CRITERIA.  BRAKE TEMPERATURES BELOW RTO CRITERIA OF 450 DEGREES PER A/B M/M 05-51-16.  NR 6 MAIN BRAKE DRAGGING WITH PRESSURE SUPPLIED.  DOES NOT DRAG WITHOUT PRESSURE.  NR 6 MAIN BRAKE DEACTIVATED PER A300 MEL 32-42-09-01 CAT -C- AS DMI 16176.  PLACARD INSTALLED, NR 6 MAIN BRAKE TRANSFERRED TO DMI LOG.  REMOVED AND REPLACED NR 6 BRAKE PER 32-42-27.  LEAK CHECKED OK.  OPS CHECKED GOOD.
